Alert archive / Puerto Rico / Flash Flood Warnings in 2009
Flash Flood Warning 12, NWS JSJ
NWS JSJ issued this flash flood warning at May 8, 2009, 3:11 PM CDT. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2009, 3:11 PM CDT (20:11 UTC)
- Expired
- May 8, 2009, 4:30 PM CDT
- In force
- 79 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 14 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGCA52 TJSJ 082011
FFWSJU
PRC025-063-082130-
/O.NEW.TJSJ.FF.W.0012.090508T2011Z-090508T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
411 PM AST FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE FOLLOWING MUNICIPALITIES
IN PUERTO RICO
CAGUAS
GURABO
* UNTIL 530 PM AST
* AT 356 PM AST...DOPPLER WEATHER RADAR INDICATED SHOWERS AND
ISOLATED THUNDERSTORMS...SOME WITH VERY HEAVY RAIN IS MOVING OUT OF
THE AREA...BUT THE RUNOFF FROM THE RAINFALL EARLIER THIS AFTERNOON
CONTINUE TO CAUSE RISES ON THE RIVERS IN THE WARNED AREA....RIO
GRANDE DE LOIZA IN CAGUAS ON DOWN TO JUST BELOW LAGO CARRAIZO.
FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS - CAGP4
FLOOD STAGE - 16 FEET.
AT 400 PM AST...THE USGS SENSOR INDICATED THE RIVER HAD RISEN TO
10.00 FEET AND RISING. THE RIVER IS FORECAST TO CREST JUST BELOW ITS
FLOOD STAGE OVER THE NEXT COUPLE OF HOURS. MINOR FLOODING IS
EXPECTED.
FLOODING IS ALSO OCCURRING ALONG THE REACHES OF RIO CAGUITAS...A
TRIBUTARY TO THE RIO GRANDE DE LOIZA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES. ADDITIONALLY...ROADS AND LANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AND POOR DRAINAGE AREAS ARE
SUBJECT TO FLOODING. MOTORISTS ARE URGED TO AVOID ROADS WHERE
EXCESSIVE PONDING IS OBSERVED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 1825 6601 1824 6600 1821 6601 1820 6603
1821 6604
$$
AAS/FC1 follow-up statement
000
WGCA72 TJSJ 082128
FFSSJU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
528 PM AST FRI MAY 8 2009
PRC025-063-082135-
/O.EXP.TJSJ.FF.W.0012.000000T0000Z-090508T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAGUAS PR-GURABO PR-
528 PM AST FRI MAY 8 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM AST FOR GURABO AND
CAGUAS MUNICIPALITIES...
FOR THE RIO GRANDE DE LOIZA NEAR CAGUAS -
AT 525 PM AST...THE USGS SENSOR INDICATED THE RIVER HAD
FALLEN BELOW FLOOD STAGE. HOWEVER...PEOPLE TRAVELING ALONG THE
RIO GRANDE THE LOIZA NEAR CAGUAS SHOULD USE CAUTION AS DEBRIS
MAY HAVE BLOCKED ROADS.
DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS
EXPECTED ACROSS THESE AREAS AT THIS TIME.
LAT...LON 1825 6601 1824 6600 1821 6601 1820 6603
1821 6604
$$
ROSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at May 8, 9:47 AM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, May 8, 9:47 AM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 1047 AM AST FRI MAY 8 2009 .UPDATE...MOSTLY SUNNY SKIES PREVAILED ACROSS THE LOCAL AREA THIS MORNING. FOR THE REST OF THE DAY...AND THE AFTERNOON HOURS...AVAILABLE MOISTURE WILL COMBINE WITH LOCAL EFFECTS...TO PRODUCE SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS MAINLY ACROSS THE CORDILLERA CENTRAL THIS AFTERNOON. LATEST 12Z TJSJ SOUNDING INDICATED PW VALUES OF 2.01 INCHES...WHICH INDICATED A MOIST ATMOSPHERE MAINLY AT THE SURFACE...WHICH WILL HELP IN THE DEVELOPMENT OF SHOWERS THIS AFTERNOON. A LITTLE ADJUSTMENT WAS MADE TO MAX TEMP FOR THIS AFTERNOON ACROSS THE SAN JUAN METRO AREA...INCREASING A COUPLE OF DEGREES...DUE TO MORE SUNSHINE..AND LESS CLOUD COVER THIS MORNING...WHICH WILL ALLOW FOR BETTER DAYTIME HEATING THIS AFTERNOON. NO OTHER CHANGES WERE MADE TO FORECAST REASONING. && .AVIATION...EXPECT SURFACE WINDS GENERALLY FROM THE EAST AT 10-20KTS AT ALL TAF SITES...EXCEPT ACROSS TJMZ...WHERE VARIABLE WINDS ARE EXPECTED THIS AFTERNOON. EXPECT SHRA DEVELOPMENT POSSIBLE ACROSS EASTERN PR AND THE VI 17-22Z. IN ADDITION...ISOLATED TSRA WILL BE POSSIBLE OVER THE NORTH CENTRAL AND WEST INTERIOR SECTIONS OF PR AS WELL AS IN THE VICINITY OF TJMZ...TJBQ...AND TJPS AFTER 18Z. && .PREV DISCUSSION... /ISSUED 549 AM AST FRI MAY 8 2009/ SYNOPSIS...UPPER LEVEL TROUGHFINESS EXPECTED TO DOMINATE THE LOCAL AREA THROUGH EARLY SATURDAY...THEN A MORE ZONAL FLOW EXPECTED TO TAKE OVER THE CARIBBEAN FOR THE REST OF THE UPCOMING WEEKEND. AFTERWARD...A RIDGING NORTHWEST FLOW WILL BE WITH US FOR MUCH OF THE APPROACHING WEEK. AT MID LEVELS...A WEAK SOUTHERLY FLOW PROJECTED TO PREVAIL ACROSS THE LOCAL AREA FOR THE NEXT FEW DAYS AS HIGH PRESSURE RIDGE WEAKENS NORTHEAST OF THE FORECAST AREA...AND AN AREA OF HIGH PRESSURE BUILDS NORTH OF BAHAMAS. AT LOW LEVELS...HIGH PRESSURE SYSTEM IS CONTROLLING THE ATLANTIC BASIN...CREATING A MODERATE TO FRESH EASTERLY WIND FLOW ACROSS THE CWA. THIS HIGH WILL REMAIN IN PLACE FOR THE NEXT FOUR TO FIVE DAYS AT LEAST. THEREFORE...WE WILL CONTINUE UNDER THE SAME TRADE WIND FLOW REGIME. ON THE OTHER HAND...THIS FLOW WILL CONTINUE TO BRING PATCHY CLOUDS AND SHOWERS ACROSS THE LOCAL ISLANDS FOR DAYS AND DAYS TO COME. DISCUSSION...LATEST WATER VAPOR IMAGERY SHOWING SOUTHWEST FLOW ALOFT ACROSS THE FORECAST AREA. THIS FLOW IS STREAMING MID TO UPPER LEVEL CLOUDS ACROSS THE AREA DISCUSSION FROM CENTRAL AMERICA AND THE NORTHERN PART OF SOUTH AMERICA. AS APPEARS ON SATELLITE...THESE CLOUDS LOOK LIKE THEY WILL BE LINGERING AROUND FOR ONE OR TWO DAYS. THEREFORE...VARIABLY TO MOSTLY CLOUDY SKIES TO GOVERN THE LOCAL AREA FOR THIS PERIOD. AT LOW LEVELS...A MOIST TROPICAL AIR MASS WILL CONTINUE TO PUSH GROUP OF CLOUDS AND SHOWERS FROM THE NORTHEASTERN CARIBBEAN TOWARDS THE FORECAST AREA. THIS WET WEATHER PATTERN IS ANTICIPATED TO PERSIST THROUGH THE WEEKEND WITH A SMALL BREAK PROJECTED FOR LATE SUNDAY INTO MONDAY. AFTERWARD...A WET PATTERN RETURNS FOR MUCH OF THE UPCOMING WEEK. EXPECT MODERATE TO HEAVY INTENSITY SHOWERS AND EVEN A FEW THUNDERSTORMS TO POP ACROSS THE AREA WATERS AND OVER THE CENTRAL INTERIOR...PARTS OF THE NORTHERN COASTS AND NORTHWEST PUERTO RICO THIS AFTERNOON. ONCE THE EVENING...ARRIVE...MOST OF THIS ACTIVITY SHOULD BE CALMING DOWN. HOWEVER...WITH THIS AFTERNOON SHOWER ACTIVITY...SOME MINOR FLOODING ARE EXPECTED TO OCCUR OVER SOME AREAS. ALSO...THE RISK OF MUDSLIDES STILL EXIST MAINLY ACROSS THOSE AREAS AFFECTED EARLY IN THE WEEK AS SOILS ARE NEAR SATURATION STAGE. AVIATION...PERIODS OF IFR/MVFR CONDITIONS EXPECTED ACROSS TNCM AND TKPK AT LEAST THROUGH 10Z DUE TO PASSING SHOWERS. PREVAILING VFR CONDITIONS EXPECTED ACROSS ALL OTHER THE LOCAL TAF SITES DURING THE EARLY MORNING HOURS WITH CIGS BETWEEN 4-10 KFT...AND WINDS GENERALLY FROM THE EAST SOUTHEAST 5 TO 15 KNOTS. HOWEVER...EXPECT INTERMITTENT MVFR IN PASSING SHRA AT LEAST THROUGH 12Z ENROUTE BTWN EASTERN PUERTO RICO AND THE VIRGIN ISLANDS. THEREAFTER...EXPECT SFC WNDS GENERALLY FROM THE EAST AT 10-20KTS AT ALL TAF SITES...WITH MORE SHRA DEVELOPMENT POSSIBLE ACROSS EASTERN PR AND THE VI 17-22Z. IN ADDITION...ISOLATED TSRA WILL BE POSSIBLE OVER THE NORTH CENTRAL AND WEST INTERIOR SECTIONS OF PR AS WELL AS IN THE VCNTY OF TJMZ AND TJPS AFTER 18Z. MARINE...WIND DRIVEN WAVES FROM THE NORTHEAST WILL BE DOMINATING THE REGIONAL WATERS FOR THE NEXT SEVERAL DAYS. FOR THE OFF SHORE ATLANTIC WATERS...SCA IS IN EFFECT THROUGH LATE TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION ELSEWHERE. && .PRELIMINARY POINT TEMPS/POPS... SJU 84 75 84 75 / 50 50 50 40 STT 83 73 84 73 / 60 60 60 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 71/64
Hazardous weather outlook, May 8, 5:14 AM CDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 614 AM AST FRI MAY 8 2009 AMZ710>745-PRZ001>013-091015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 614 AM AST FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STILL AN ABUNDANCE OF TROPICAL MOISTURE SPREAD ACROSS THE REGION TODAY. THIS COMBINED WITH DIURNAL AND LOCAL EFFECTS...AND A PREVAILING EAST SOUTHEAST WIND FLOW WILL LEAD TO MODERATE TO HEAVY SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PARTS OF PUERTO RICO...ESPECIALLY OVER THE NORTH CENTRAL AND WEST SECTIONS OF THE ISLAND. THEREFORE THE POTENTIAL FOR FLASH FLOODING AND MUDSLIDES DUE TO SATURATED SOIL IN AREAS OF STEEP TERRAIN...REMAIN HIGH THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AT LEAST THROUGH SUNDAY...SHOWERS DEVELOPMENT WILL CONCENTRATE MAINLY ACROSS THE WESTERN INTERIOR SECTIONS OF THE ISLAND...WHERE MINOR FLOODING MAY OCCUR ESPECIALLY ACROSS LOW LYING AND POOR DRAINAGE AREAS...URBAN LOCATIONS AND LOCAL STREET AND HIGHWAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT REQUIRED AT THE MOMENT. HOWEVER...REPORTS OF RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-091015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 614 AM AST FRI MAY 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT STILL AN ABUNDANCE OF TROPICAL MOISTURE SPREAD ACROSS THE REGION TODAY. THIS COMBINED WITH THE PREVAILING EAST SOUTHEAST WIND FLOW WILL BRING PERIODS OF MODERATE TO LOCALLY HEAVY SHOWERS ACROSS PARTS OF THE ISLANDS ESPECIALLY DURING THE MORNING HOURS. THIS WILL LEAD TO MINOR PONDING OF WATER ON STREETS AND ROADWAYS AND POORLY DRAINED AREAS. NO OTHER HAZARDOUS WEATHER CONDITIONS EXPECTED THEREAFTER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO WEATHER HAZARDOUS CONDITIONS EXPECTED FOR THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
In the hours before
Local storm report, May 8, 12:38 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
138 PM AST FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM AVALANCHE MAYAGUEZ 18.20N 67.14W
05/08/2009 MAYAGUEZ PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED A MUDSLIDE IN
BARRIO LICEO ARRIBA, SECTOR POLVORIN AT ROAD 349 KM 0.8
&&
FCASTROLocal storm report, May 8, 1:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
205 PM AST FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM FLASH FLOOD DORADO 18.47N 66.27W
05/08/2009 DORADO PR EMERGENCY MNGR
URBAN FLOODING IN TOWN.
&&
LROSALocal storm report, May 8, 1:09 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
209 PM AST FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FLOOD SAN JUAN 18.41N 66.06W
05/08/2009 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED SEVERAL HOUSES
FLOODED ACROSS THE SAN UAN METROPOLITAN AREA, INCLUDING
THE AREAS OF VILLA NEVAREZ SECTOR, AND LAS AMERICAS.
&&
FCASTROLocal storm report, May 8, 1:34 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
234 PM AST FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD SAN JUAN 18.41N 66.06W
05/08/2009 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED KENNEDY AVENUE
WITH THE INTERSECTION WITH MARTINEZ NADAL FLOODED, AS
WELL AS VILLA NEVAREZ SECTOR.
&&
FCASTROLocal storm report, May 8, 3:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN JUAN PR
404 PM AST FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD SAN JUAN 18.41N 66.06W
05/08/2009 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED KENNEDY AVENUE
WITH THE INTERSECTION WITH MARTINEZ NADAL FLOODED, AS
WELL AS VILLA NEVAREZ SECTOR.
0206 PM FLOOD SAN JUAN 18.41N 66.06W
05/08/2009 SAN JUAN PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED SEVERAL HOUSES
FLOODED ACROSS THE SAN JUAN METROPOLITAN AREA, INCLUDING
THE AREAS OF VILLA NEVAREZ SECTOR, AND LAS AMERICAS.
0204 PM FLASH FLOOD DORADO 18.47N 66.27W
05/08/2009 DORADO PR EMERGENCY MNGR
URBAN FLOODING IN TOWN.
0152 PM FLASH FLOOD SAN JUAN 18.41N 66.06W
05/08/2009 SAN JUAN PR EMERGENCY MNGR
NUMEROUS REPORTS OF FLASH FLOODING ACROSS THE RIO PIEDRAS
AREA...HATO REY...PUERTO NUEVO AND BARRIO OBRERO. SEVERAL
PEOPLE STRANDED ON CARS ON FLOODED ROADS IN SEVERAL AREAS
OF RIO PIEDRAS...PUERTO NUEVO AND KENNEDY AVE.
0152 PM FLASH FLOOD GUAYNABO 18.39N 66.11W
05/08/2009 GUAYNABO PR EMERGENCY MNGR
ROAD 165 IN BUCHANAN FLOODED NEAR EL NUEVO DIA BUILDING.
PEOPLE STRANDED ON VEHICLES. FLOODING ALSO REPORTED ON
MARTINEZ NADAL EXPRESSWAY AND URB. SUMMIT HILLS.
0133 PM AVALANCHE MAYAGUEZ 18.20N 67.14W
05/08/2009 MAYAGUEZ PR EMERGENCY MNGR
EMERGENCY MANAGEMENT OFFICIAL REPORTED A MUDSLIDE IN
BARRIO LICEO ARRIBA, SECTOR POLVORIN AT ROAD 349 KM 0.8
&&
LROSAThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 11:24 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 11:39 AM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 12:33 PM CDT | Flash Flood Warning | JSJ | 117 min | |
| May 8, 12:46 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 2:15 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 8, 3:28 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| May 8, 3:46 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| May 8, 4:10 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| May 8, 5:25 PM CDT | Areal Flood Warning | JSJ | 15 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.